# SDR QXEA9901587

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUEL PANEL 524CT IS CHAFED AT INBOARD EDGE.  REPAIRED IAW RD 8-57-320.
